# SDR AALA202108095457

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 36,730 hours, 14,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2548
- Condition: Low Pressure
- Location: L3 Door Slide
- Part time: 36,728 hours, 14,288 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 3L SLIDE PRESSURE LOW. REPLACED ESCAPE SLIDE INFLATION RESERVOIR PER AMM 25-62-49.
